# SDR ABXA9800324

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim
- Condition: Out Of Position
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  REPOSITIONED WINDOW TRIM.
